MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-781639-L
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There are three coils associated with the reported event.This report addresses the third coil.The first coil is referenced under mfr report # 2032493-2025-90481.The second coil is referenced under mfr report # 2032493-2025-90482.The device was discarded at the user facility and not returned to the manufacturer for evaluation.Procedural or medical imaging were requested and not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The event as described could not be confirmed.If imaging is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that upon gaining access to the aneurysm, the coil was prepped and introduced into the microcatheter and when it encountered the gentle curves of the splenic artery it began to bind.The coil was removed and the microcatheter was flushed.The physician was able to remove 1/3 of the coil out, but upon attempt to position the coil, it became detached from the pusher wire.The entire micro system was removed.It was reported that this issue occurred with three separate coils during the case.The physician switched to a competitor's coils and was able to successfully treat the aneurysm.There was no patient injury reported.The patient recovered well without issues.

Brand Name
AZUR CX DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23048195
Report Number2032493-2025-90483
Device Sequence Number15895011
Product Code KRD
UDI-Device Identifier00810170018381
UDI-Public(01)00810170018381(11)250318(17)300228(10)0001039349
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-781639-L
Device Lot Number0001039349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown